arrow
Volume 27, Number 1
Previous Issue Next Issue

Aiqin Li & Liya Fan

Commun. Math. Res., 27 (2011), pp. 1-5.

Preview Full PDF 1854 25238 Abstract

Xuejun Wang, Yan Shen, Shuhe Hu & Wenzhi Yang

Commun. Math. Res., 27 (2011), pp. 6-16.

Preview Full PDF 1874 24745 Abstract

Juan Huang

Commun. Math. Res., 27 (2011), pp. 17-23.

Preview Full PDF 1760 24572 Abstract

Ji Zhang & Zhenxin Liu

Commun. Math. Res., 27 (2011), pp. 24-36.

Preview Full PDF 1716 24422 Abstract

Yinghua Li, Yang Cao & Yifu Wang

Commun. Math. Res., 27 (2011), pp. 37-46.

Preview Full PDF 1957 24524 Abstract

Xu Li & Fengchun Lei

Commun. Math. Res., 27 (2011), pp. 47-52.

Preview Full PDF 1717 23929 Abstract

Xiumei Sun, Xujuan Zou & Wende Liu

Commun. Math. Res., 27 (2011), pp. 53-61.

Preview Full PDF 1967 24375 Abstract

Ruimei Gao & Donghe Pei

Commun. Math. Res., 27 (2011), pp. 62-68.

Preview Full PDF 1822 24679 Abstract

Xuechong Guan & Yongming Li

Commun. Math. Res., 27 (2011), pp. 69-80.

Preview Full PDF 1810 24207 Abstract

Yong Li & Lu Xu

Commun. Math. Res., 27 (2011), pp. 81-96.

Preview Full PDF 1869 24283 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard